Hi Dr. Jeff,
I have been having a numb foot with tingling pain for 9 months. I do not think I have candida, but that is the explanation my doctor has for my insulin toxicity. So finally I am resorting to Nystatin.
I have been a vegetarian for all my life, since birth, but now practically vegan, except for cheese and yogurt sometimes. Now I do not eat any wheat, white rice, sugar, any other junk foods, etc. I did not do well with glucose tolerance test, the insulin numbers were very high in response to glucose drink and did not go down after three hours after drinking the glucose drink.
I also traveled to far east to a few countries. So this my doctor think that perhaps the candida and other fungus may have affected my pancreas, my other health markers are excellent.
My question is, should I take Nystatin before or after meals? And If I do not have candida then is it harmful to take this drug?